# SDR 20000523SH006

- Difficulty date: June 15, 1999
- Submitted: May 23, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: KU86734
- Condition: Defective
- Location: Outer Pwr Tur
- Component: Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REFERENCED OUTER POWER TURBINE SHAFT WAS INSPECTED9.  THIS PART WAS DETERMINED TO BE UNSERVICEABLE AND UNREPAIRABLE DUE TO CURVIC COUPLING ROOT DAMAGE (REF: FORM ESPD NR 08-070-301500; ALLISON GAS TUBRINE 250-C30 SERIES OVERHAUL MANUAL, SECTION 72-50-00, PAGES 349-350, ITEM 42, AND PAGES 316-317, FIGURE 303).  THE CUSTOMER REQUESTED REJECTED PARTS BE  RETURNED TO HIM (REF:   FORM ESPD NR 99-999-001028. REF:  DAI JOB NR NR0017.  (X)
